Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2010 year

Polynomial Criteria for the v-Sufficiency of Jets in Classes of Finitely Smooth Mappings, Doklady Mathematics, 2010, Vol. 81, No. 1, pp. 101–104 (original Russian text published in Doklady Akademii Nauk, 2010, Vol. 430, No. 5, pp. 596–599).

Download (205.5 KB)

Authors: Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site